# SDR SWAA030537

- Difficulty date: March 9, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 62,450 hours, 67,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 6574550
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE LIGHTS INOP.  REMOVED AND REPLACED BATTERIES PER MM.
